# SDR DALA2020101203334

- Difficulty date: October 10, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 78,651 hours, 15,309 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Control
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FLIGHT DECK CHIME IS EXTREMELY LOUD TO THE POINT OF BEING PAINFUL AND DISTRACTING, POTENTIAL SAFETY OF FLIGHT.  CORRECTIVE ACTION: PERFORMED RESET OF AUDIO MANAGEMENT UNIT.  SYSTEM OPERATION IS NORMAL.
